このエントリーをはてなブックマークに追加
ID 14105
file
creator
NDC
Mathematics
abstract
For a hyperbolic knot K in S3, a toroidal surgery on K is integral or half-integral. In the previous paper, we proved that all integers occur among the toroidal slopes of hyperbolic knots. Hence there is no universal upper bound for toroidal slopes, generally. We propose an upper bound in terms of genera of knots, and we show that this is the case for two special but important classes, i.e., alternating knots and genus one knots.
journal title
The Asian journal of mathematics
volume
Volume 7
issue
Issue 1
start page
139
end page
146
date of issued
2003-03
publisher
International Press
issn
1093-6106
language
eng
nii type
Journal Article
HU type
Journal Articles
DCMI type
text
format
application/pdf
text version
publisher
rights
First published in The Asian Journal of Mathematics in vol.7 no.1 2003, published by International Press.
Copyright (c) 2003 International Press
department
Graduate School of Education